# SDR USAA980160

- Difficulty date: April 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226US
- Make and model: Boeing 737201
- Aircraft serial: 21815
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 740
- Part time: 49,824 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING C-5 CHECK, FOUND 2 INCH CRACK AT STA 740, S17R FUSELAGE SKIN.  REMOVED CRACK AND INSTALLED DOUBLER PER EA 51596.  (X)
